MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Agrachev AA, Chambrion T. An estimation of the controllability time for single-input systems on compact Lie Groups. ESAIM Control Optim. Calc. Var. 12 (2006) 409-441 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2135
Agrachev AA, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Agrachev AA, Barilari D, Rizzi L. The curvature: a variational approach. SISSA; 2013. Available from: http://hdl.handle.net/1963/7226
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
Agrachev AA, Boscain U, Sigalotti M. A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801-822 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1869
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Agrachev AA, Zelenko I. On feedback classification of control-affine systems with one and two-dimensional inputs. SIAM J. Control Optim. 46 (2007) 1431-1460 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2186
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Agrachev AA. On the Space of Symmetric Operators with Multiple Ground States. Functional Analysis and its Applications, Volume 45, Issue 4, December 2011, Pages 241-251 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/7069
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Kuksin S, Sarychev A, Shirikyan A. On finite-dimensional projections of distributions for solutions of randomly forced PDE\\\'s. Ann. Inst. Henri Poincare-Prob. Stat. 43 (2007) 399-415 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2012
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Agrachev AA, Gamkrelidze R. The geometry of Maximum Principle. Proceedings of the Steklov Institute of mathematics. vol. 273 (2011), page: 5-27 ; ISSN: 0081-5438 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6456
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870

Pages

Sign in